• Chemo

    Asked by alscut12 on Tuesday, April 26, 2016

    Chemo

    Chemo feet

    5 Answers from the Community

    5 answers
    • IKickedIt's Avatar
      IKickedIt

      I had horrible neuropathy. I called them clown feet. It felt like I was walking in those enormous clown shoes! Slow down and watch your balance...it can throw you off and cause you to fall.

      almost 3 years ago
    • BabsWon's Avatar
      BabsWon

      My feet were very painful from chemo. I couldn't wear my normal shoes to work. I had to wear loose canvas shoes and I couldn't walk or stand very long because of the pain. That was one of the worst side effects I experienced. Also, lost some toenails because of the chemo drugs, but they all grew back. Hope you don't have the problems I had.

      almost 3 years ago
    • BuckeyeShelby's Avatar
      BuckeyeShelby

      Almost 3 and a half years after treatment, and I still can't feel my feet.

      almost 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more head & neck/throat cancer questions.  Also, don't forget to check out our Head & Neck/Throat Cancer page.